HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Algebraic Approach to Duality in Optimization and Applications

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03437586
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Saturday, November 20, 2021 - 3:59:45 AM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Identifiers

Collections

Citation

Dinh The Luc, Michel Volle. Algebraic Approach to Duality in Optimization and Applications. Set-Valued and Variational Analysis, Springer, 2021, 29 (3), pp.661-681. ⟨10.1007/s11228-021-00596-y⟩. ⟨hal-03437586⟩

Share

Metrics

Record views

32